It doesn't happen all the time but sometimes the medicine oozes out after an injection. I also manage to bleed sometimes after the shot.
Are you injecting into your abdomen? You should pinch up some skin inject yourself, remove the needle and then let go of the skin. Bleeding is unusual which is why I asked about your technique for subcutaneous administration. A tiny spot of medication coming out after administration is not unusual.
I also have som oozing after injection into my abdomen. I had blood once after injection into thigh. It's a not a lot of the medicine but maybe 1/8 of it? Wonder if that is normal?
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Sep 2012 • 4 answers
Updated 13 Sep 2018 • 20 answers
Updated 12 Jan 2014 • 1 answer
Updated 28 Feb 2014 • 1 answer
Updated 28 Jan 2016 • 2 answers